# SDR R61A201908270866

- Difficulty date: August 27, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 30,431 hours, 23,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION RT SHEAR PANEL BETWEEN FR.87-88. REPLACED THE SHEAR PANEL WITH NEW AND TOP-COATED RIVETS REF. SRM 53-23-10/AD03
